# SDR DALA2017073105797

- Difficulty date: July 30, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 57,216 hours, 22,553 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CABIN FLOOR, SEAT TRACK GOUGED ON BASE AND CROWN FROM FS 540-554 RBL 24. MAINTENANCE REMOVED + REPLACED MAIN CABIN SEAT TRACK AT FS 540-554 RBL 24 IAW SRM 53-00-52 REPAIR 3.
